# SDR SWAA2023061447702

- Difficulty date: May 11, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 51,345 hours, 30,884 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN INTERCOSTAL BETWEEN STA 277-294.5 BL 0 CRACKED<[01] REMOVED MAIN CABIN INTERCOSTAL BETWEEN STA 277-294.5 BL 0; LOCATED AND DRILLED NEW INTERCOSTAL; AND INSTALLED INTERCOSTAL. REF SRM 51-40-02-0G-0 AND DWG #141A5400;[02] (RII) VERIFIED STEP 1
